# SDR AALA971757

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - T-CHORD AT LOWER SILL AT RT AFT SERVICE DOOR HAS CORROSION.  REFINISHED, BLENDED AREAS PER REF 'C' SRM.  ANY VOIDS SHOULD BE FILLED WITH SEALANT.  TST:  42,812 HOURS.  CYCLES:  8,763.  (X)
